# SDR DALA2015112007099

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 64,567 hours, 47,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 598-617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON WINDOW BELT BETWEEN BS 598A AND 617.  BLENDED LIGHTNING STRIKE ON WINDOW BELT BETWEEN BS 598 AND 617 IAW SRM 53-05, FIG 111, FOUND TO BE WITHIN LIMITS.
